I had an encounter with a stranger I met online. This was the sequence of events:
Sat 18:00 - Arrived in Singapore on a long haul flight.
Sun 17:00 - Met a guy on the internet, engaged in mutual masturbation, touching each other's penis, but no other sexual contact. He left, I took a shower.
Sun 22:00 - Masturbated again and noticed a slight orange tinge to my semen.
Mon 09:00 - Ditto, this time a lot of blood.
Mon 11:00 - Saw GP, got 6 x 250mg Zithromax tablets, took 4. He found no signs of infection.
Mon 21:00 - Masturbated again, and quite a lot of blood
Tue 10:00 - Took 2 Zithromax [the GP said I might as well finish them]
Tue 20:00 - Starting to feel that my testicles are a little tender on the left hand side.
Tue 22:00 - Masturbated again - same as before
Some other points that seem relevant:
There is no blood in my urine.
I mention the flight because I had quite a lot to drink, and I read a post on a forum that mentioned hematospermia after heavy drinking.
I also take a beta blocker for hypertension.
I do believe mutual masturbation is relatively safe.
Except... I found out that hematospermia can be a symptom of chlamydia
The time between the encounter and noticing hematospermia seems much shorter than a 2 day incubation.
So I guess my questions are:
1. Given the above, how likely is it that this is an STD?
2. Could it be another kind of infection that just happens to have been transmitted this way?
3. Could this just be a horrible coincidence? If I had this happen without the sexual encounter, I would probably assume it was just hypertension related and wait for a week or so to see if it clears before panicking too much.
4. As a matter of interest, given that I took the Zithromax, I assume any chlamydia test would come up negative?
5. I plan to get a full screen when I get back home, but no other medical advice unless I have new symptoms. Is this a good idea?
You are correct that the sexual exposure described was free of STD risk. (Mutual masturbation is not "relatively safe", but totally safe.) Second, if somewhere along the line you had acquired a genital chlamydial infection, the azithromycin would have cured it. (You even took double the recommended dose.)
As for "I found out that hematospermia can be a symptom of chlamydia", this is questionable at best. There is a single report in the medical literature suggesting this, but it was a scientifically weak paper and no other research studies over the past 4 decades have reported anything similar.
Finally, occasional hermatospermia isn't all that rare. Most cases are unexplained, although some are related to perineal trauma (e.g. after prolonged bicycle riding, especially off road). If there are just one or two episodes, usually nothing need be done. If it keeps recurring from time to time, you should see a urologist or other qualified provider. But chlamydia or other STDs are rarely if ever the explanation.
I think those comments answer all 5 of your specific questions. Let me know if anything isn't clear.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.